......

After treatment for hyperthyroidism, there are symptoms of weight loss, fatigue, trembling limbs, why?


Question
Hello doctor, my mother is 47 years old, has a large nodule. However, after careful testing, the doctor concluded that her mother had hyperthyroidism and used radioactive iodine. Up to now, it's been about 3 months since my mother took the drug, 1 month ago I checked again and found that my mother's thyroid hormone decreased, one side of the tumor was smaller, but a new tumor appeared. Recently, my mother has lost weight (about 2 pounds) and feels that her limbs are shaking and tired, she wants to sleep. Doctors please consider helping me. Because the house is busy, I have not had time to take my mother to the doctor, I am very worried. Thank you very much!
Anonymous client
Reply
Hi, I need to take my mother to the doctor as soon as possible so that the doctors can give her a blood test. Since you didn't mention the size of the goiter, only the goiter is large, you may need to do more thyroid scan to see if this is a thyroid hormone-producing goiter. Thank you!
Master, Doctor Nguyen Thi Ngoc - Department of Medical Examination & Internal Medicine - Vinmec Central Park International General Hospital

1 lượt đọc

Dịch vụ từ Vinmec

Bài viết liên quan